MAUDE Adverse Event Report: DENTSPLY LLC G1000 CAVITRON TOUCH(DNA); SCALER, ULTRASONIC

DENTSPLY LLC G1000 CAVITRON TOUCH(DNA); SCALER, ULTRASONIC
Catalog Number G1000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While the customer was using a cavitron touch g1000, they allege that they handpiece and the insert tip get hot.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Evaluation tech: rmc.Ec2 main board upgrade/update.Debris buildup in the water solenoid, water supply hose missing black sleeves to secure tubing to filter luers.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Loaner fee has been included in the estimate.Hpc-02220.Hp-202408.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.

Brand Name
G1000 CAVITRON TOUCH(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key22037305
Report Number2424472-2025-00059
Device Sequence Number20959741
Product Code ELC
UDI-Device IdentifierD00381614261
UDI-PublicD00381614261
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG1000
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown